PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 61(75), pp. 1--5 (1997)
Finite equations in n unknowns
Dragi\'c Bankovi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: S. Pre\v si\'c determined in  all reproductive general solutions of a finite equation, supposing that particular solutions are known. In  all general solutions (including all reproductive general solutions) of a finite equation were determined, without the above supposition. In this paper we consider finite equations in n unknowns and we solve them by the method of successive eliminations.
Classification (MSC2000): 03B50
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 6 Feb 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts